# SDR 07FDEA00889

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EXIST AT AVIONIC COMPARTMENT AT STA 1315/FR 16 AND 17 STGR 46 ON FUSELAGE SKIN TOTAL 2 BY 2 INCHES BELOW ACCESS PNL 121 PF ZONE 120 COMPLIED WITH FEDEX EA 6-5330-107691.
